Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Medicines for headache - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   Hi
User :   i had a bad headache
Doctor :   ok
Doctor :   is the headache still present?
User :   yeah
Doctor :   have you taken any medications?
User :   i ate tylenol
Doctor :   since when you are having these headaches?
Doctor :   ok
User :   yesterday
Doctor :   tylenol is good
User :   but im sure it will go away soon
Doctor :   do you feel better after taking tylenol?
User :   a lil better
Doctor :   ok
Doctor :   is there any nausea? or vomiting associated?
User :   no
Doctor :   is there any specific factor that precipitates these headaches?
Doctor :   like bad smell? or bright light etc?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor